Dog throwing up after steroid shot

Vomiting in dogs is usually diet-related. A dog will vomit to expel toxic or irritant substances in the stomach. Aside from being voracious eaters, dogs are scavengers as well; they eat not only spoiled and rotten foods but non-edible objects too. An owner that provides a pet with premium quality food will be disconcerted to know that the dog has also ingested aluminum foil, plastic wrappers, stones, tree bark, and many other non-edible substances. Dogs sometimes induce vomiting themselves by eating grass to expel substances they have ingested that do not agree with their stomach.

Occasional vomiting is common in dogs. A dog owner may no longer be concerned if the dog vomits from time to time and would attribute the vomiting to the dog’s voracious eating habits. Sudden severe and repeated vomiting however is one for the vet’s attention. The dog may have ingested a poisonous substance. It is also possible that the dog has an obstruction in the gut. The dog can have torsion where the stomach twists causing the closure of the openings to the intestines and the esophagus. These are life threatening situations and only the immediate medical assistance can save the life of the pet.

Dog throwing up after steroid shot

dog throwing up after steroid shot

Media:

dog throwing up after steroid shotdog throwing up after steroid shotdog throwing up after steroid shotdog throwing up after steroid shotdog throwing up after steroid shot